Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Heart beat increases rapidly. What is the possible medication and treatment given for this case?

today i have made a stress ECG and my doctor has found that my heart beat increases rapidly while i start to exercise and after 5 minute he has stopped b/c of the rapid heart beat. before the exercise my HR was 82 and while exercise it was 140 and it continues at the same time ECHO DOOPELAR STUDY was normal. so what is the possible medication and treatment given for this case?
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Well come to health care magic
Dear ptient, if exercise was stopped just because of increase in the heart rate and you didn't felt any chest pain, breathin difficulty, dizziness or blackout , then probably the sudden rise in the heart rate at the onset of the exercise could have been due to anxiety and apprenhension related to the procedure and not due to the exercise induced ischaemia or cardiac decompensation because your ECG and Echo were also normal during that exercise period , so you need not to worry about it and no treatement is required for the same. If there are any risk factors like diabetes, hypertension, smoking ,alcoholism, obesity or dyslipidemia for your probably having a coronary artery disease then you should keep them under better control through proper consultations with your physian
good luck
take care
Dr Arshad
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Increase in heart rate from 82 to 140 beat per minute at the start of excercise is normal physaiological response to excercise.Your echocardiography is normal there is nothing to worry and you don't need any medication for this condition.
Hope this answers your question.
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor